# SDR HNAA2011091100282

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 40,899 hours, 46,924 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDING.  COMPLIED WITH TAKEOFF AND OVER-SPEED WARNING HORN CHECKS IAW 31-51-01. NO DEFECTS NOTED AND CAN NOT DUPLICATE.
